# SDR CALA0600287

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 60,579 hours, 27,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952537
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.4" CRACK IN C-2 DOOR SKIN AT LIGHTENING HOLE APPROXIMATELY 21 INCHES DOWN FROM UPPER DOOR FRAME AND 18 INCHES FORWARD OF AFT DOOR FRAME.  THE SKIN WAS REPAIRED IAW ECRA 5232-01077.
